# SDR CA131118014

- Difficulty date: November 17, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 14,162 hours
- Engine: Ge CFM567B24
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543150
- Condition: Failed
- Location: Nr 1
- Part time: 13,720 hours
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE F/O NR 1 WINDOW SHATTERED WHILE IN CRUISE, FLIGHT CONTINUED WHERE THE WINDOW WAS REPLACED IAW AMM 56-11-11.
